MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Catalog Number 320-02-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 2.5+ cnstr lnr (cat# 320-42-13 / sn# (b)(4)); rev torque screw (cat# 320-20-00 / sn# (b)(4)); +10 hum tray (cat# 320-10-10 /sn# (b)(4)); 13mm hum stem (cat# 300-11-13 / sn# (b)(4)); glen locking screw (cat# 320-15-05 / sn# (b)(4)).
 
Event or Problem Description
This patient had his primary surgery in of (b)(6) 2019, then he was dislocating so the doctor revised him.He pulled out the stem, tray, and liner.He also replaced the glenosphere.The +10 tray disassociated from the stem.The screw on the disassociated tray was not broken or stripped.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of incomplete seating of the torque defining screw during the index surgery, allowing for the humeral tray to disassociate from the humeral stem.The disassociation of the torque defining screw likely contributed to the reported dislocations.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported, this patient was dislocating and was revised.The surgeon replaced the stem, tray, liner, and glenosphere.The +10 tray was disassociated from the stem.Dr.Wright tightened the screw himself when the shoulder was put in, so he is confident the torque kit was tight.The screw on the disassociated tray was not broken or stripped.He would really like to know the results of any investigation into this experience report.The initial date of surgery was (b)(6) 2019.
 
Event or Problem Description
As reported, this patient was dislocating and was revised.The surgeon replaced the stem, tray, liner, and glenosphere.The +10 tray was disassociated from the stem.Dr.Wright tightened the screw himself when the shoulder was put in, so he is confident the torque kit was tight.The screw on the disassociated tray was not broken or stripped.The initial date of surgery was (b)(6) 2019.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9328136
Report Number1038671-2019-00568
Device Sequence Number2498235
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-02-42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight57